SOAS Research Online

A Free Database of the Latest Research by SOAS Academics and PhD Students

[skip to content]

Semieniuk, Gregor (2017) 'Piketty's Elasticity of Substitution: A Critique.' Review of Political Economy, 29 (1). pp. 64-79.

[img]
Preview
Text - Accepted Version
Download (624kB) | Preview
Item Type: Journal Article
SOAS Departments & Centres: Departments and Subunits > Department of Economics
Legacy Departments > Faculty of Law and Social Sciences > Department of Economics
ISSN: 14653982
DOI (Digital Object Identifier): https://doi.org/10.1080/09538259.2016.1244916
Date Deposited: 17 Dec 2016 16:45
URI: http://eprints.soas.ac.uk/id/eprint/23341

Statistics

Download activity - last 12 months
Downloads since deposit
77Downloads
277Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months

Research Mentions and Reach

Additional statistics for this record are available via IRStats2

Repository staff only

Edit Item Edit Item